70485members
370786posts
cancel
Showing results for 
Search instead for 
Did you mean: 

hormone therapy

1 REPLY 1
Sam_BCC
Member

Re: hormone therapy

Hi janeypaney

I'm sorry to read you're having a tough time at the moment. You might find it useful to have a look at the BCC booklet on exemestane, it contains information on how it works, what the benefits of taking it are and the possible side effects. If you would like to read this on line or order a copy just use this link:-

http://www2.breastcancercare.org.uk/publications/treatment-side-effects/exemestane-aromasin-bcc46

If you have any further questions or would like to talk this through do give the helpline a call where you speak with a member of staff who will offer you emotional support as well as practical information. The number to call is 0808 800 6000 and the lines are open Monday to Friday 9 to 5pm and Saturday 10 to 2pm.

Best wishes Sam, BCC Facilitator

janeypaneyxxx
Member

hormone therapy

Hi I'm Jane diagnosed with lobular breast cancer jan 2012 I have been switched from tamoxafen to extremasane for the last two week ive been feeling quite unwell listless nauseous and I have a dull ache below my collar bone I'm so scared its come back does anyone have any se on extremasane I don't know if its the tablets making me feel unwell but I have been taking them three weeks now so surely it's not them anyone with any advice please my appetite us also non existant